crinone gel discharge

Discussion in 'In Vitro Fertilization (IVF)' started by daisy2006, Sep 27, 2008.

  1.  
    daisy2006

    daisy2006 New Member

    Is anyone else using Crinone progesterone gel? I am getting very irritated from it. I have vaginal itchiness and irritation (sorry tmi). I know that the globule discharge is normal, but mine is kind of a brownish color sometimes. I don't want to bother my doctor on the weekend if this is something normal. Anyone have any experience w/ this gel?
  2.  
    LGB

    LGB New Member

    Yes, no side effects but it was greyish in color when it came out-groose!!!!!!!!!!!
  3.  
    Sarah_84

    Sarah_84 New Member

    Hi, one of the side effects of the crinone gel is that it can build up in your vagina and cause irritation. I'd call your doctor because they may have to clean you out. I hope you feel better soon. Here is the link about it. Types of Progesterone xoxoxo
  4.  
    Yogagrrl

    Yogagrrl New Member

    I hated this stuff so much, I was willing to do the PIO to avoid it! I had tons of buildup, it was causing light bleeding, serious dryness, and just felt all around awful. I was so upset about it I broke down in tears...I've heard you can reach in there with a finger and pull some of the junk out if you are too clogged up (sorry if this is TMI, but I had to do it)...the stuff left in is just by-product of the meds, not the med itself...this helped me only slightly, but helped nonetheless. And, don't try taking a sitz bath (meaning just an inch of water or so in the tub to soak) though it sounds like it would help, this seemed to actually make it worse for me! Good Luck!

Share This Page